Complete asymptotic decomposition of the sojourn probability of a diffusion process in thin domains with moving boundaries

Authors

  • V. A. Gasanenko

Abstract

We investigate a diffusion process ξ(t) with absorption defined in a thin domainD ε ={(x,t)∶εG 1 (t) 2 (t), t≥0}. We obtain the complete decomposition of the sojourn probability of ξ(t) inD ε with respect to ε→0.

Published

25.09.1999

Issue

Section

Research articles

How to Cite

Gasanenko, V. A. “Complete Asymptotic Decomposition of the Sojourn Probability of a Diffusion Process in Thin Domains With Moving Boundaries”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1155–1164, https://umj.imath.kiev.ua/index.php/umj/article/view/4711.